HISTOMORPHOLOGICAL CHANGES IN THE LUNGS IN ACUTE BACLOFEN POISONING

Baclofen is a myorelaxant, a derivative of gamma-aminobutyric acid. Due to its psychotropic effect the drug is often subject to abuse especially in young people. The article deals with histomorphological changes in the lungs in Baclofen poisoning.

Authors
Romanova O. 1, 2 , Sundukov D. 1 , Golubev A. 1, 2 , Blagonravov M. 1 , Barinov E. 1, 3 , Ershov A.2, 4
Publisher
EUROPAISCHE WISSENSCHAFTLICHE GESELLSCHAFT EV
Number of issue
2
Language
English
Pages
38-40
Status
Published
Volume
10
Year
2020
Organizations
  • 1 Peoples Friendship Univ Russia, RUDN Univ, Moscow, Russia
  • 2 Fed Clin & Sci Ctr Reanimatol & Rehabilitol, Moscow, Russia
  • 3 AI Yevdokimov Moscow State Univ Med & Dent, Moscow, Russia
  • 4 First Med Sechenov Univ, Moscow, Russia
Keywords
Baclofen; poisoning; lungs; histomorphological changes
Date of creation
20.04.2021
Date of change
20.04.2021
Short link
https://repository.rudn.ru/en/records/article/record/73227/
Share

Other records